Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 217547, 12 pages
http://dx.doi.org/10.1155/2014/217547
Research Article

Estimated Interval-Based Checkpointing (EIC) on Spot Instances in Cloud Computing

Department of Computer Science Education, Korea University, Seoul, Republic of Korea

Received 21 January 2014; Accepted 6 May 2014; Published 28 May 2014

Academic Editor: Young-Sik Jeong

Copyright © 2014 Daeyong Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daeyong Jung, JongBeom Lim, Heonchang Yu, and Taeweon Suh, “Estimated Interval-Based Checkpointing (EIC) on Spot Instances in Cloud Computing,” Journal of Applied Mathematics, vol. 2014, Article ID 217547, 12 pages, 2014. https://doi.org/10.1155/2014/217547.